# SDR AALA974048

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED OUT TWO AREAS OF CORROSION ON THE FLOOR SUPPORT TEE AT THE L2 DOOR LOWER SILL.  BLEND-OUTS EXCEED SRM MAXIMUM LIMITS.  FILLED AND REFINISHED BLENDED AREAS PER SRM 53-00-15.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB 767-1472.  TST:  27,633.05 HOURS.  CYCLES:  4,256. (X)
